# SDR ASAA2016060917000

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 986 hours, 315 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED AND STAYED ON AFTER GROUND POWER WAS PULLED PREMATURELY.  ACFT GROUNDED. PERFORMED BITE CHECK OF ELECTRIC LIGHT MESSAGE ON P5-3 PANEL.  FAULTED SPCU. PERFORMED SPCU RESET IAW FIM 24-34, TASK 802.  SPCU FAIL MESSAGE CLEARED. ELECTRIC LIGHT EXTINGUISHED. NO CURRENT FAULTS NOTED.  OK FOR SERVICE.
